Hi all. I was taking Lamictol but got some bad side effects from it. My Pysc. wants to put me on 2mgs. of Abilify along with my 10 mgs. of Lexapro, I told him I was worried about the weight gain of Abilify and he said on that low of a does, NO, NO need to worry.
What do you think? I am afraid of medications period, but know I need them regardless.........
Pls. tell me if Abilify helped you, and 2mgs. should not be a weight gainer would you think???
Pls. I don't know where to turn or what to do.
Please help or advise.........The Lamictol was fine til I went up to the next level, then all started, eyelids itched and red and puffy, little red like pen marks showing up out of no where, face, legs, etc. And don't know if this has anything to do with it, but my eyes, and nose will NOT stop running and my eyes hurt. I have to take a claratin D everyday, and know that is not good. I have a dr's appt. in a few days. I need your help........
Please, can anyone give me feedback on this Medication? My pysh. wants to add it to my celexa.......only 2mgs. of Abilify. Anyone taken this tiny bit and did you gain weight on it? I Know everyone is different, but just worried for I am at a happy weight, worked hard and don't want to gain.
Please "ANYONE" advise would be great............
Thank you so much and I can't wait to hear from you all.
Hi! I wish I could give you some advice on this med. My Dr wanted me to try it to. You can break the 2 mg in half and take 1 mg. I have not started it as I am switching Dr's. You won't know until you try and it may be the best thing for you. If you don't like it you can stop. Post what your Dr said and if your trying the med. Good luck!
The Following User Says Thank You to fusionqueen For This Useful Post: himmylover (02-25-2013)